MAUDE Adverse Event Report: BIOSENSE WEBSTER INC CARTO 3; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BIOSENSE WEBSTER INC CARTO 3; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Catalog Number FG540000
Medical Device Problem Codes Signal Artifact/Noise (1036); Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a supraventricular tachycardia (svt) ablation procedure with a carto 3 and there was noise on the ecg cable signals.During the setup of the case, there was noise on the ecg cable signals and an error #1201 - ecg limb lead disconnection.They checked all the connections, and everything was securely attached.The cable was replaced, and the problem was resolved.The case continued.No adverse patient consequence was reported.Initially, the event was assessed as not mdr reportable.However, additional information was received on 24-oct-2025, and it was indicated that the signal interference (noise) was observed on both the carto® and recording system.The physician did not have any intact ecg signal available to monitor patient heart rhythm.This was not the first use of the involved bs ecg cable.With the additional information, the event is now considered mdr reportable.
 
Additional Manufacturer Narrative
It was reported that a patient underwent a supraventricular tachycardia (svt) ablation procedure with a carto 3 and there was signal interference (noise) observed on both the carto® and recording system, without any intact electrogram (ecg) signal available to monitor patient heart rhythm.The ecg bs cable was replaced, and the issue was resolved.The procedure continued.A replacement ecg bs cable was requested.It was confirmed that the requested ecg bs cable was delivered to the customer.The system is ready for use.The suspected ecg bs cable was sent to the manufacturer for investigation.It was found that the issue was caused by a disconnection in the right arm limb.The history of customer complaints reported during the last year and associated with carto system # (b)(6) was reviewed.No similar additional complaint was found.The manufacturing record evaluation was performed on carto 3 # (b)(6), and no internal actions related to the reported complaint condition were identified.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).

Brand Name
CARTO 3
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER (ISRAEL) LTD.
4 hatnufah street
yokneam 20667 17
IS   2066717
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23612059
Report Number2029046-2025-03868
Device Sequence Number18636484
Product Code DQK
UDI-Device Identifier10846835000870
UDI-Public(01)10846835000870(11)141202
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFG540000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer11/23/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BS CABLES SET,2M TRUNK + LEADS.; UNK_NGEN RF GENERATOR.
Patient SexUnknown